# SDR ASAA2017020519695

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 11,600 hours, 3,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091009
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT L1 DOOR HAS BROKEN LENS. GROUNDED - YES. REMOVED AND REPLACED LENS AND TESTED LIGHT ASSEMBLY PER AMM 33-51-01-960-801.  OPS NORMAL..
